# SDR MWEA010370

- Difficulty date: March 23, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- Aircraft time: 50,085 hours, 37,710 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Pan
- Part number: 59127561
- Condition: Corroded
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E BAY DOOR JAMB PAN WAS CORRODED BEYOND LIMITS.   REMOVED PAN, LOCATED, DRILLED AND INSTALLED NEW PAN.
